# SDR CALA2017112004160

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 55,690 hours, 19,737 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 90004212
- Part serial: 5962
- Condition: Faulty
- Location: Le Flaps
- Part time: 55,688 hours, 19,736 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: L, O

## Discrepancy

ON ARRIVAL, UNABLE TO GET FLAPS EXTENDED, NO LE FLAP TRANSIT,  NO MOVEMENT ON FLAP GAUGE. EMERGENCY DECLARED.  REMOVED AND REPLACED THE NR 6 SKEW SENSOR IAW AMM 27-59-01-000-803, AND AMM 27-59-01-400-803. OPS CHECKED GOOD IAW AMM 27-59-00-730-801.
